# SDR AALA20120821001

- Difficulty date: August 21, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 62,508 hours, 32,360 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE -503 DOUBLER HAS CRACK AT NUMBER 19 LOWER 3/16 FASTENER HOLE RIGHT SIDE.  INSTALLED NEW -503 DOUBLER PER SRM 55-03-00.
